MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE FG. NANOTACK SUTURE ANCHOR 1.4MM W FLEX INSERTER; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

STRYKER ENDOSCOPY-SAN JOSE FG. NANOTACK SUTURE ANCHOR 1.4MM W FLEX INSERTER; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number CAT01858
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/18/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported by the customer that "the tip of the nano tack anchor mechanism broke when being malleted into the bone.The surgeon noted that some of the mechanism would be left imbedded in the patients' bone as they were not able to retrieve it after the anchor went in".
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: anchor broke.Probable root cause: process - inserter, implant, and/or guide manufactured out of spec.- anchor not assembled properly to inserter application.- excessive force impacting inserter.- movement of guide out of orientation.- guide buried into bone.The reported failure mode will be monitored for future reoccurrence.
 
Event or Problem Description

Brand Name
FG. NANOTACK SUTURE ANCHOR 1.4MM W FLEX INSERTER
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
lucas wolski
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key20951709
Report Number0002936485-2024-00960
Device Sequence Number18203900
Product Code MBI
UDI-Device Identifier07613252633099
UDI-Public07613252633099
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K131769
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCAT01858
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/19/2024
Supplement Date Received by Manufacturer02/11/2025
Initial Report FDA Received Date12/17/2024
Supplement Report FDA Received Date03/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown